Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 73, Number 4
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 73, Number 4 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 73, Number 4 (1967)
PDF
Bull. Amer. Math. Soc. 73 (1967)
The April meeting in New York
Everett Pitcher and Herbert Federer PDF
Bull. Amer. Math. Soc. 73 (1967), 501-507
The April meeting in Chicago
Paul T. Bateman PDF
Bull. Amer. Math. Soc. 73 (1967), 508
The April meeting in San Jose
R. S. Pierce PDF
Bull. Amer. Math. Soc. 73 (1967), 509
The algebra of multiplace vector-valued functions
B. Schweizer and A. Sklar PDF
Bull. Amer. Math. Soc. 73 (1967), 510-515
On the structure of the set of subsequential limit points of successive approximations
J. B. Diaz and F. T. Metcalf PDF
Bull. Amer. Math. Soc. 73 (1967), 516-519
An application of the calculus of variations in the large to the equations of nonlinear elasticity
Melvyn S. Berger PDF
Bull. Amer. Math. Soc. 73 (1967), 520-525
Nontrivial ${\mathfrak m}$-injective Boolean algebras do not exist
J. Donald Monk PDF
Bull. Amer. Math. Soc. 73 (1967), 526-527
Some results on Lie $p$-algebras
George B. Seligman PDF
Bull. Amer. Math. Soc. 73 (1967), 528-530
On the semicomplexes of F. Browder
Richard B. Thompson PDF
Bull. Amer. Math. Soc. 73 (1967), 531-536
The uniqueness of the (complete) norm topology
B. E. Johnson PDF
Bull. Amer. Math. Soc. 73 (1967), 537-539
Note on Artin’s solution of Hilbert’s 17th problem
D. W. Dubois PDF
Bull. Amer. Math. Soc. 73 (1967), 540-541
Local time at fictitious states
David Williams PDF
Bull. Amer. Math. Soc. 73 (1967), 542-544
Duality and orientability in bordism theories
Duane O’Neill PDF
Bull. Amer. Math. Soc. 73 (1967), 545-547
Duality methods and perturbation of semigroups
R. T. Moore PDF
Bull. Amer. Math. Soc. 73 (1967), 548-553
The Cauchy integral for differential forms
Walter Koppelman PDF
Bull. Amer. Math. Soc. 73 (1967), 554-556
The diffeomorphism group of a compact Riemann surface
C. J. Earle and J. Eells PDF
Bull. Amer. Math. Soc. 73 (1967), 557-559
The range of a measure
Neil W. Rickert PDF
Bull. Amer. Math. Soc. 73 (1967), 560-563
Constructive proof of the existence of multiplicative functionals in commutative separable Banach algebras
H. G. Garnir, M. De Wilde and J. Schmets PDF
Bull. Amer. Math. Soc. 73 (1967), 564-566
Essential spectra of elliptic partial differential equations
Martin Schechter PDF
Bull. Amer. Math. Soc. 73 (1967), 567-572
Representations of uniformly hyperfinite algebras and their associated von Neumannn rings
Robert T. Powers PDF
Bull. Amer. Math. Soc. 73 (1967), 572-575
Existence and regularity of solutions to elliptic calculus of variations problems among surfaces of varying topological type and singularity structure
F. J. Almgren Jr. PDF
Bull. Amer. Math. Soc. 73 (1967), 576-580
Zero-sets in polydiscs
Walter Rudin PDF
Bull. Amer. Math. Soc. 73 (1967), 580-583
Extremal problems for a class of functionals defined on convex sets
Zeev Nehari PDF
Bull. Amer. Math. Soc. 73 (1967), 584-591
Weak convergence of the sequence of successive approximations for nonexpansive mappings
Zdzisław Opial PDF
Bull. Amer. Math. Soc. 73 (1967), 591-597
On the Hauptvermutung for manifolds
D. Sullivan PDF
Bull. Amer. Math. Soc. 73 (1967), 598-600